# SDR CA070608004

- Difficulty date: May 24, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,703 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Cracked
- Location: Propeller
- Part time: 8,656 hours
- Component: Propeller, Mcauly, 1A103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR INSPECTION IAW AD 2003-12-05. INSPECTION FOUND CRACK INDICATIONS IN PREVIOUSLY REPAIRED AREAS.  PROPELLER HAS BEEN REMOVED FROM SERVICE IAW THIS AD AND ASB 221C. (TC NR 20070608004)
